# SDR 95FDEA01141

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 7075T6
- Condition: Elongated
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLE ON LT HORIZONTAL STAB TRAILING EDGE BEAM AT NR 2 RUB BLOCK IS ELONGATED.  REMOVED HORIZONTAL STAB TRAILING EDGE BEAM, FABRICATED AND INSTALLED PARTS PER FEDEX EA 7-5510-25555.
